# SDR DHL98806108

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Ws 421-436
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, O/B TRAILING EDGE OF WING STA XW 421  TO 436 LOWER SURFACED HAS DELAMINATION.  INSTALLED REPAIRED PANEL PER SRM 51-3-0.
